Propagation of Holomorphic Extendability of CR Functions.
Mathematische Annalen, Tome 263 (1983), pp. 157-178
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
propagation of holomorphic extendability, neighborhood of holomorphic curve, CR function, distribution
@article{MAN_1983__263_163736,
author = {Francois Treves and Nicholas Hanges},
title = {Propagation of {Holomorphic} {Extendability} of {CR} {Functions.}},
journal = {Mathematische Annalen},
pages = {157--178},
year = {1983},
volume = {263},
zbl = {0494.32004},
url = {http://geodesic.mathdoc.fr/item/MAN_1983__263_163736/}
}
Francois Treves; Nicholas Hanges. Propagation of Holomorphic Extendability of CR Functions.. Mathematische Annalen, Tome 263 (1983), pp. 157-178. http://geodesic.mathdoc.fr/item/MAN_1983__263_163736/